MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE
Model Number 50302
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that medical attention was sought on (b)(6) 2017 at 10:30 am after the end users prodigy diabetes meter was not operating properly and he was unable to obtain an appropriate reading.The end user experienced a low blood glucose seizure accompanied with a reading of 62 mg/dl.The paramedics were called and upon arrival they performed a blood glucose test with their meter and the result was 42 mg/dl.The end user was given an iv and dextrose injection along with being transported to the er.Simultaneously he received another dextrose injection and iv saline.A blood glucose test was performed as well as examining his potassium levels.At the time of this call the end user was currently still in the hospital and no additional details were provided in regards to this medical event.

Brand Name
PRODIGY AUTO CODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu, 300
TW  300
MDR Report Key6858814
Report Number3008789114-2017-00087
Device Sequence Number637067
Product Code NBW
UDI-Device Identifier00384840503021
UDI-Public00384840503021
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2017
Report Date (Section F) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number50302
Device Catalogue Number50302
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/08/2017
Event Location Home
Date Report to Manufacturer09/12/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APIDRA - SLIDING SCALE; LEVEMIR- 80 UNITS IN THE MORNINGS
Outcome Attributed to Adverse Event Hospitalization;
Patient Age22 YR
Patient Weight82
Date Report Sent to FDA09/12/2017